MathSciNet Relay Station
MathSciNet bibliographic data
MR1618009 03C60 (03C50)
Haskell, Deirdre; Macpherson, Dugald A version of o-minimality for the $p$-adics. J. Symbolic Logic 62 (1997), no. 4, 1075–1092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement